Follow
Katalin Gyarmati
Katalin Gyarmati
Verified email at ttk.elte.hu - Homepage
Title
Cited by
Cited by
Year
On a family of pseudorandom binary sequences
K Gyarmati
Periodica Mathematica Hungarica 49, 45-63, 2004
902004
Density and Ramsey type results on algebraic equations with restricted solution sets
P Csikvári, K Gyarmati, A Sárközy
Combinatorica 32 (4), 425-449, 2012
602012
On a problem of Diophantus
K Gyarmati
Acta Arithmetica 97 (1), 53-65, 2001
532001
A superadditivity and submultiplicativity property for cardinalities of sumsets
K Gyarmati, M Matolcsi, IZ Ruzsa
Combinatorica 30 (2), 163-174, 2010
442010
Equations in finite fields with restricted solution sets. II (Algebraic equations)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 119 (3), 259-280, 2008
362008
On a pseudorandom property of binary sequences
K Gyarmati
The Ramanujan Journal 8, 289-302, 2004
362004
Measures of Pseudorandomness.
K Gyarmati
Finite fields and their applications, 43-64, 2013
35*2013
On Legendre symbol lattices
K Gyarmati, A Sárközy, CL Stewart
Unif. Distrib. Theory 4 (1), 81-95, 2009
312009
Equations in finite fields with restricted solution sets. I (Character sums)
K Gyarmati, A Sárközy
Acta Mathematica Hungarica 118 (1), 129-148, 2008
282008
On generalizations of a problem of Diophantus
Y Bugeaud, K Gyarmati
Illinois Journal of Mathematics 48 (4), 1105-1115, 2004
262004
The cross-correlation measure for families of binary sequences.
K Gyarmati, C Mauduit, A Sárközy
Applied algebra and number theory, 126-143, 2014
242014
On the correlation of binary sequences
K Gyarmati
Studia Scientiarum Mathematicarum Hungarica 42 (1), 79-93, 2005
232005
On linear recursion and pseudorandomness
K Gyarmati, A Pethő, A Sárközy
Acta Arithmetica 118, 359-374, 2005
232005
On the complexity of a family related to the Legendre symbol
K Gyarmati
Periodica Mathematica Hungarica 58 (2), 209-215, 2009
212009
Plünnecke’s inequality for different summands
K Gyarmati, M Matolcsi, IZ Ruzsa
Building Bridges: Between Mathematics and Computer Science, 309-320, 2008
202008
On a fast version of a pseudorandom generator
K Gyarmati
General theory of information transfer and combinatorics, 326-342, 2006
202006
Measures of pseudorandomness of families of binary lattices, II (A further construction)
K Gyarmati, C Mauduit, A Sarkozy
Publicationes Mathematicae Debrecen 80 (3-4), 481-504, 2012
192012
On shifted products which are powers
K Gyarmati, A Sárközy, CL Stewart
Mathematika 49 (1-2), 227-230, 2002
192002
On the correlation of binary sequences, II
K Gyarmati, C Mauduit
Discrete Mathematics 312 (5), 811-818, 2012
162012
Measures of pseudorandomness of finite binary lattices, III (Qk, correlation, normality, minimal values.)
K Gyarmati, C Mauduit, A Sárközy
Unif. Distrib. Theory 5, 183-207, 2010
162010
The system can't perform the operation now. Try again later.
Articles 1–20